Alert archive / Georgia / Frost Advisories in 2005
Frost Advisory 2, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Oct 29, 2005, 3:19 PM EDT for 7 counties in Georgia; 5 counties in South Carolina. It took effect at Oct 30, 2005, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2005, 3:19 PM EDT (19:19 UTC)
- In effect from
- Oct 30, 2005, 3:00 AM EST
- Expired
- Oct 30, 2005, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- -73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 291919 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 319 PM EDT SAT OCT 29 2005 GAZ087-088-099>101-114-115-SCZ040-042>045-047-300330- /X.NEW.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 319 PM EDT SAT OCT 29 2005 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY SUNDAY MORNING. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED FROST ACROSS MUCH OF THE AREA TONIGHT. A FREEZE IS NOT EXPECTED AT THIS TIME. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. $$
3 follow-up statements
000 WWUS72 KCHS 300118 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 918 PM EDT SAT OCT 29 2005 GAZ087-088-099>101-114-115-SCZ040-042>045-047-301000- /X.CON.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 918 PM EDT SAT OCT 29 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY... THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS MUCH OF INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY SUNDAY MORNING. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED FROST ACROSS MUCH OF THE AREA TONIGHT. A FREEZE IS NOT EXPECTED AT THIS TIME. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. $$ SCW
000 WWUS72 KCHS 300728 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 228 AM EST SUN OCT 30 2005 GAZ087-088-099>101-114-115-SCZ040-042>045-047-301400- /X.CON.KCHS.FR.Y.0002.051030T0800Z-051030T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 228 AM EST SUN OCT 30 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. THE COMBINATION OF CLEAR SKIES AND CALM WINDS IS ALLOWING TEMPERATURES TO FALL INTO THE UPPER 30S ACROSS MUCH OF INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLY THIS MORNING. TEMPERATURES ARE LIKELY TO FALL A FEW MORE DEGREES INTO THE MIDDLE 30S BEFORE SUNRISE RESULTING IN THE DEVELOPMENT OF SCATTERED FROST ACROSS MUCH OF THE AREA. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. $$ RJB
000 WWUS72 KCHS 301335 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 835 AM EST SUN OCT 30 2005 GAZ087-088-099>101-114-115-SCZ040-042>045-047-301445- /X.EXP.KCHS.FR.Y.0002.000000T0000Z-051030T1400Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 835 AM EST SUN OCT 30 2005 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THROUGH THE LOWER TO MID 40S THROUGH 9 AM...THUS THE RISK FOR FROST HAS ENDED. SCATTERED FROST WAS REPORTED ACROSS MUCH OF INTERIOR PORTIONS OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA EARLIER THIS MORNING. IF YOU OBSERVED FROST THIS MORNING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. THANK YOU. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 3:11 PM EDT, 8 minutes earlier.
Area forecast discussion, Oct 29, 3:11 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT SAT OCT 29 2005 .SHORT TERM /TONIGHT THROUGH MON NIGHT/...CURRENTLY AT THE SURFACE BROAD AREA OF HIGH PRESSURE IS IN CONTROL OF THE WEATHER ACROSS MUCH OF THE EASTERN HALF OF THE U.S. VIS SAT IMAGERY INDICATES CLEAR SKIES ACROSS THE FORECAST AREA...WITH SOME STRATO CU DEVELOPING ACROSS THE COASTAL WATERS IN CAA REGIME. MAIN SHORT TERM CONCERNS FOR TONIGHT REVOLVE AROUND TEMPERATURES AND FROST POTENTIAL. TONIGHT...SFC HIGH PRESSURE WILL CONTINUE TO SLOWLY BUILD INTO THE SE CONUS...RESULTING IN CLEAR SKIES ACROSS THE FORECAST AREA. GEOSTROPHIC WINDS REMAIN AT OR BELOW 15 KT...SO EXPECT THAT WINDS WILL DECOUPLE ACROSS MUCH OF THE CWA. WITH CLEAR SKIES AND LIGHT OR CALM WINDS...EXPECT THAT TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 30S ACROSS WESTERN ZONES...AND UPPER 30S ACROSS COASTAL ZONES AWAY FROM THE COAST. WILL MENTION AREAS OF FROST ACROSS INTERIOR ZONES AND PATCHY FROST AWAY FROM THE COAST IN SC COASTAL ZONES. WITH TEMPERATURES BOTTOMING OUT IN THE MIDDLE 30S ACROSS INTERIOR ZONES...FROST APPEARS LIKELY...SO WILL GO AHEAD AND ISSUE A FROST ADVISORY FOR INTERIOR SC ZONES AND MUCH OF INTERIOR GA. COORDINATED WITH ILM/CAE/FFC/JAX...THANKS. SUNDAY AND SUNDAY NIGHT...SFC HIGH PRESSURE REMAINS CENTERED OVER THE SE CONUS...SO EXPECT CLEAR SKIES ACROSS THE REGION. LOW LEVEL THICKNESS VALUES WILL BE ON THE INCREASE...SO DESPITE A CHILLY START SUNDAY MORNING...EXPECT THAT TEMPERATURES WILL REBOUND TO NEAR 70 OR THE LOWER 70S ACROSS THE AREA. OVERNIGHT LOWS WILL BE A BIT WARMER THAN TONIGHT...GENERALLY IN THE 40S ACROSS THE AREA. MONDAY AND MONDAY NIGHT...HIGH PRESSURE WILL BEGIN TO LOSE ITS INFLUENCE OVER THE REGION...AS IT SHIFTS EASTWARD INTO THE ATLANTIC. EXPECT PLENTY OF SUNSHINE MONDAY...WITH TEMPERATURES REBOUNDING INTO THE MIDDLE 70S...AS LOW LEVEL THICKNESSES CONTINUE TO INCREASE. RETURN FLOW WILL BEGIN TO GET ESTABLISHED MON NIGHT...SO EXPECT THAT SOME STRATO CU WILL BEGIN TO DRIFT IN FROM THE ATLANTIC. CAN/T ENTIRELY RULE OUT A STRAY SHOWER WORKING INTO COASTAL ZONES...BUT FOR NOW WILL KEEP THINGS DRY OVER LAND AND GO WITH SLGT CHC POPS ACROSS THE COASTAL WATERS. && .LONG TERM /TUE THROUGH SAT/...MEDIUM RANGE GUIDANCE HAS SHIFTED CONSIDERABLY FROM PREVIOUS RUNS THIS AFTERNOON. MODELS APPEAR TO BE MERGING SHORTWAVE ENERGY DROPPING OUT OF THE CENTRAL PLAINS EARLY NEXT WEEK...WITH REMNANT MOISTURE FROM HURRICANE BETA. NEEDLESS TO SAY CONFIDENCE THROUGH THE EXTENDED PERIOD IS LOW GIVEN LACK OF MODEL CONTINUITY. SHORTWAVE ENERGY WILL DROP SOUTHEAST OUT OF THE SOUTHERN PLAINS INTO THE NORTHWESTERN GOMEX TUE. THE GFS AND ECMWF HAVE INDICATED FOR A COUPLE RUNS NOW THAT MOISTURE ASSOCIATED WITH BETA WILL MERGE WITH A CUT OFF LOW IN THE NORTHERN GOMEX. THIS WILL LEAD TO AN AREA OF LOW PRESSURE DEVELOPING LATE TUE AND TUE NIGHT IN THE GOMEX...AND SLOWLY TRACKING INTO NORTHERN FL BY WED NIGHT AND ALONG THE SOUTHEAST U.S. COAST THU THROUGH FRI. HAVE OPTED TO INCLUDE SLGT CHC/LOW CHC POPS TUE THROUGH FRI PER COORDINATION WITH SURROUNDING OFFICES...WITH BEST CHANCES OF RAIN EXPECTED WED AFTERNOON THROUGH THU NIGHT. HIGH PRESSURE IS EXPECTED TO BUILD BACK INTO THE AREA SATURDAY...RESULTING IN RAIN FREE WEATHER. && .MARINE....CAA IS GRADUALLY WANING ACROSS THE WTRS LTE THIS AFTN AS SFC HIGH PRES BUILDS INTO THE RGN. WNDS ARE SLOWLY SUBSIDING WITH ONLY THE ELEVATED SABSOON TOWERS REPORTING SUSTAINED WNDS OVR 20 KT. WNDS WL REMAIN GUSTY FOR A FEW MORE HRS BUT SHOULD LVL OFF TO AROUND 10-15 KT OVRNGT. WL LET THE SCA EXPIRE FOR THE GA OFFSHORE WTRS AT 20Z...BUT MAINTAIN THE SCA FOR HAZARDOUS SEAS THROUGH ERLY MON MRNG AS 6 FT SEAS SHOULD HOLD THROUGH THEN. HIGH PRES WL EXTEND ACROSS THE WTRS THROUGH MON BEFORE SLIDING E OF THE MID-ATLC STATES. THE 29/12Z NAM AND TO SOME EXTENT THE GFS SHOW A WK COASTAL TROF DVLPG MON-MON NGT AS THE SFC HIGH SHIFTS TO A MORE FAVORABLE PSN. THIS FEATURE LOOKS WK BUT MAY SHIFT WNDS MORE ELY ACROSS THE GA OFFSHORE WTRS BY MON NGT. WNDS SHOULD STAY NE WITHIN 20 NM WITH A WESTWARD EXTENSION OF THE ANTICYCLONE HOLDING FIRM ACROSS THE CAROLINAS AND GA. THE FCST BECOMES A BIT MORE PROBLEMATIC WED-THU AS MOST OF THE GLOBAL MODELS NOW HINT THAT A WK SFC LOW WL FORM OVR THE ERN GULF AS A POTENT UPR LOW MOVES ACROSS THE NRN GULF. THE SFC LOW IS FCST TO REDVLP OVR THE GULF STREAM BY THU AS THE UPR LOW MOVES ACROSS THE SE STATES. NOT READY TO JUMP ON TOO STRONG OF A SYSTEM JUST YET BUT WL INCR WNDS SLGTLY TO 15 KT...XCPT 15-20 KT GA OFFSHORE WTRS...AND BUILD SEAS TO 3-5 FT...XCPT 5-6 FT FOR THE GA OFFSHORE WTRS TO TREND. FUTURE ADJUSTMENTS ARE LIKELY. && .AVIATION...NO ISSUES. VFR CONDITIONS WL PERSIST FOR THE NXT 24 HRS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...FROST ADVISORY 3AM-9AM SUNDAY GAZ087-088-099>101-114-115. SC...FROST ADVISORY 3AM-9AM SUNDAY SCZ040-042>045-047. MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS AMZ374. && JRJ/ST
Hazardous weather outlook, Oct 29, 10:17 AM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1017 AM EDT SAT OCT 29 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-301000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1017 AM EDT SAT OCT 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .FROST...CLEAR SKIES...COOL AIR...AND LIGHT WINDS WILL COMBINE TO ALLOW FOR THE FORMATION OF PATCHY FROST WELL INLAND FROM THE COAST LATE TONIGHT AS TEMPERATURES DROP INTO THE UPPER 30S. A FROST ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA. REFER TO THE LATEST SPECIAL WEATHER STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Oct 29, 10:15 AM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1015 AM EDT SAT OCT 29 2005 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047- 292000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... SAVANNAH...LUDOWICI...HINESVILLE...TOWNSEND...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND 1015 AM EDT SAT OCT 29 2005 ...FROST POSSIBLE TONIGHT... THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 30S TONIGHT ACROSS MUCH OF INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. PATCHY FROST WILL LIKELY DEVELOP LATE TONIGHT AS A RESULT. THERE IS A POSSIBILITY THAT TEMPERATURES COULD DROP INTO THE MID 30S TONIGHT WHICH WOULD SUBSTANTIALLY INCREASE THE RISK FOR FROST. SHOULD THIS OCCUR...A FROST ADVISORY WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE. A FREEZE IS NOT EXPECTED TO OCCUR TONIGHT. IF YOU HAVE TENDER VEGETATION OR COLD SENSITIVE OUTDOOR PLANTS... CONSIDER BRINGING THEM INDOORS TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS AND POSSIBLE FROST ADVISORIES FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. SCZ048-050-292000- BEAUFORT-CHARLESTON- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...CHARLESTON 1015 AM EDT SAT OCT 29 2005 ...PATCHY FROST POSSIBLE TONIGHT WELL INLAND FROM THE COAST... THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 30S WELL INLAND FROM THE SOUTHEAST SOUTH CAROLINA COAST TONIGHT. AS A RESULT...PATCHY FROST MAY DEVELOP LATE TONIGHT...MAINLY NORTH AND WEST OF HIGHWAY 17. THE RISK FOR PATCHY FROST WILL BE GREATEST ALONG AND NORTH OF A LINE FROM NORTH CHARLESTON TO RAVENEL AND GARDENS CORNER. IF YOU HAVE TENDER VEGETATION OR COLD SENSITIVE OUTDOOR PLANTS... CONSIDER BRINGING THEM INDOORS TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON.
Nearby
Frost Advisories in Georgia, 2005Frost Advisories in South Carolina, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.